Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 35, NWS Kansas City, MO

June 21, 2010Putnam County, Schuyler County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 21, 2010, 11:49 PM CDT for Putnam County, Schuyler County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2010, 11:49 PM CDT (04:49 UTC)
Expired
Jun 22, 2010, 3:40 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Putnam County, MO, Schuyler County, MO

The radar

The Des Moines radar (KDMX), 166 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.8 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2621 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2621 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS53 KEAX 220449
FFWEAX
MOC171-197-220900-
/O.NEW.KEAX.FF.W.0035.100622T0449Z-100622T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1149 PM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHERN SCHUYLER COUNTY IN NORTHEAST MISSOURI...

* UNTIL 400 AM CDT

* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. NUMEROUS THUNDERSTORMS HAVE MOVED ACROSS THE WARNED
  AREA DURING THE EVENING WITH RADAR ESTIMATES OF 1 TO 2 INCHES.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
  LANCASTER AND DOWNING.

ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE INCH ARE POSSIBLE. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4060 9236 4042 9236 4043 9271 4052 9274
      4059 9278

$$

DB
2 follow-up statements
698 
WGUS73 KEAX 220644
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
144 AM CDT TUE JUN 22 2010

MOC171-197-220900-
/O.CON.KEAX.FF.W.0035.000000T0000Z-100622T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
144 AM CDT TUE JUN 22 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SCHUYLER AND
NORTHEASTERN PUTNAM COUNTIES UNTIL 400 AM CDT...

AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
ISOLATED THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE TO TRACK 
THROUGH THE WARNED AREA. RAIN GAGES AT LIVONIA AND 4 MILES NORTH OF 
LANCASTER INDICATE AROUND AN INCH OF RAIN HAS FALLEN OVERNIGHT. WITH 
NEW STORMS FORMING AND PASSING THROUGH NORTHEAST MISSOURI ANY 
ADDITIONAL HEAVY RAIN WILL RUNOFF AND COULD RESULT IN FLASH FLOODING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANCASTER AND DOWNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF UP TO HALF AN INCH ARE POSSIBLE IN 
THE WARNED AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4060 9236 4042 9236 4043 9271 4052 9274
      4059 9278

$$

MJ
014 
WGUS73 KEAX 220840
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 AM CDT TUE JUN 22 2010

MOC171-197-220853-
/O.CAN.KEAX.FF.W.0035.000000T0000Z-100622T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM MO-SCHUYLER MO-
340 AM CDT TUE JUN 22 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SCHUYLER AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4060 9236 4042 9236 4043 9271 4052 9274
      4059 9278

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 4:20 PM CDT, 7 hours 29 minutes earlier.

Area forecast discussion, Jun 21, 4:20 PM CDT, 7 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
420 PM CDT MON JUN 21 2010

.DISCUSSION...

ANOTHER POTENTIALLY STORMY NIGHT IS IN STORE FOR THE LOWER MISSOURI
RIVER VALLEY...WHILE THE HEAT AND HUMIDITY CONTINUE TO PLAGUE THE
REGION.

THE DAY DAWNED ACROSS FAR EASTERN KANSAS AND THE NORTHERN HALF OF
MISSOURI WITH YET ANOTHER LINE OF THUNDERSTORMS MOVING THROUGH THE
REGION. THIS LINE OF STORMS FADED AWAY BUT DID LEAVE BEHIND A MODEST
OUTFLOW BOUNDARY ACROSS CENTRAL MISSOURI. HOWEVER...WITH DECENT
SOUTHERLY FLOW AND PLENTY OF SUNSHINE...CONDITIONS QUICKLY RECOVERED
AND STORMS HAVE BEGUN TO PERCOLATE AGAIN ACROSS CENTRAL MISSOURI.
CURRENT SEVERE THUNDERSTORM WATCH 366 COVERS ALL OF CENTRAL MISSOURI
BACK TO JUST WEST OF THE KANSAS CITY METRO...AND CURRENT PLANS ARE TO
KEEP IT GOING FOR AT LEAST THE NEXT HOUR /OR TWO/ AS CUMULUS CLOUD
FIELD THAT HAS DEVELOPED ACROSS THE EASTERN HALF OF THE FORECAST AREA
INDICATES THAT THERE IS STILL THE POTENTIAL FOR SOME CONVECTION.

FOR TONIGHT...FOCUS TURNS TO THE POTENTIAL FOR MORE STORM DEVELOPMENT
BACK ACROSS CENTRAL AND/OR WESTERN KANSAS. STATIONARY FRONT IS
DRAPED ACROSS CENTRAL KANSAS WITH AN OUTFLOW BOUNDARY CURVING FROM
SOUTHEAST KANSAS BACK TO THE NORTHWEST INTO THE BOUNDARY IN CENTRAL
KANSAS. CONVECTIVE INITIATION IS EXPECTED TO BEGIN OCCURRING IN THIS
REGION OVER THE NEXT FEW HOURS THANKS TO THE MOISTURE AND HEAT
DESTABILIZING THAT REGION. ALSO...AFTERNOON WATER VAPOR IMAGERY AND
UPPER AIR ANALYSIS FROM THE RUC INDICATE THAT A JET STREAK IS MOVING
NORTHEAST THROUGH COLORADO WITH THE EXIT REGION EXPECTED TO MOVE
ACROSS THAT REGION OF KANSAS LATE THIS AFTERNOON/EARLY THIS EVENING.
ULTIMATELY THIS IS IMPORTANT FOR OUR FORECAST AS ANY ACTIVITY THAT
DEVELOPS OUT WEST IS EXPECTED TO THEN MOVE EAST OVERNIGHT. OVERNIGHT
POPS ARE PREDICATED ON THIS POTENTIAL...SO IF NOTHING GOES OUT
WEST...THEN OVERNIGHT POPS MIGHT NEED TO BE PULLED.

TUESDAY...POPS ACROSS NORTHERN MISSOURI TUESDAY MORNING ARE BASED ON
PERSISTENCE FORECASTING. EACH NIGHT STORMS FIRE UP TO OUR WEST AND
MOVE EAST...WITH DECAYING ACTIVITY ACROSS NORTHERN MISSOURI DURING
THE MORNING HOURS. OTHERWISE...HEAT WILL BE AN ISSUE. MOISTURE AND
AFTERNOON READINGS IN THE 90S HAVE BEEN PUSHING HEAT INDEX VALUES UP
TO NEAR ADVISORY CRITERIA...BUT EACH MORNING THE OUTFLOW FROM THE
PREVIOUS NIGHTS THUNDERSTORMS MESS THINGS UP. SO...HAVE ONCE AGAIN
PUNTED ANY DECISION ON A HEAT ADVISORY TO THE MID-SHIFT.

FOR WEDNESDAY...SHORTWAVE MOVING EAST THROUGH MONTANA IS STILL
EXPECTED TO PUSH A FRONTAL BOUNDARY SOUTH THROUGH THE FORECAST REGION
WEDNESDAY/WEDNESDAY NIGHT...WHICH IS THE FOCUS FOR CHANCE POPS. HEAT
ADVISORY MAY ALSO BE NEEDED FOR WEDNESDAY AHEAD OF THE FRONT DUE TO
COMPRESSIONAL HEATING.

OTHERWISE...FOR FRIDAY THROUGH THE WEEKEND...HAVE KEPT THE FORECAST
DRY. MOISTURE IN THE WAKE OF WEDNESDAYS FRONT WILL BE A LITTLE
LOWER...AND WITH THE RIDGE AXIS POPPING BACK UP WELL TO OUR WEST...
THOUGHTS ARE THAT IT WILL BE HOT...BUT THE HUMIDITY MIGHT NOT BE AS BAD.

CUTTER

&&

.AVIATION...

FOR THE 18Z TAFS...CONVECTIVE LINE OF STORMS BLEW THROUGH THE
TERMINALS EARLIER TODAY...BUT CONDITIONS REMAIN A BIT UNSTABLE ACROSS
THE REGION. RADAR TRENDS ALREADY INDICATE THAT MORE ACTIVITY IS
TRYING TO BUBBLE UP ACROSS THE KANSAS/MISSOURI BORDER REGION...BUT
CONFIDENCE IS LOW THAT ANY PARTICULAR TERMINAL WILL GET STORMS.
SO...FOR NOW HAVE INCLUDED A CB IN THE CLOUD GROUP FOR THE EARLY TO
MID AFTERNOON HOURS...AND WILL HAVE TO UPDATE AS NEEDED.
OTHERWISE...FOR TONIGHT...IF THE TREND CONTINUES STORMS WILL FIRE OFF
WELL TO THE WEST TONIGHT AND MOVE EAST OVERNIGHT...ONLY REACHING THE
TERMINALS AFTER SUNRISE. HAVE INCLUDED THE CB'S AGAIN FOR TUESDAY
MORNING AS A RESULT. OTHERWISE....SURFACE WINDS HAVE BEEN CHAOTIC
BEHIND THIS MORNINGS ACTIVITY...AND LIKELY WILL REMAIN SO UNTIL
AFTERNOON HEATING CAN MIX OUT THE OUTFLOW AIRMASS IN THE MID
AFTERNOON. ONCE THAT HAPPENS WE SHOULD GO BACK TO SOUTHERLY WINDS FOR
THE OVERNIGHT AND MORNING HOURS.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 21, 6:53 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT MON JUN 21 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-230000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
653 PM CDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TONIGHT IN NORTHERN
MISSOURI...MAINLY ALONG AND NORTH OF ROUTE 36. LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE...ESPECIALLY THIS
EVENING. IN ADDITION...AN ISOLATED TORNADO IS POSSIBLE THIS
EVENING...EAST OF A LINE FROM UNIONVILLE TO LINNEUS TO KEYTESVILLE.
IT IS QUESTIONABLE WHETHER ANY THUNDERSTORMS WILL MOVE INTO THE
NORTHERN ONE HALF OF MISSOURI AFTER MIDNIGHT AS A SIGNIFICANT MID
LEVEL CAP MAY PRECLUDE DEVELOPMENT. IF STORMS DO OCCUR AFTER
MIDNIGHT...A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS AND HEAVY RAINFALL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THIS ACTIVE PATTERN OF MAINLY NIGHTTIME AND EARLY MORNING
THUNDERSTORM COMPLEXES...WITH POSSIBLE SCATTERED CONVECTION IN THE
LATE AFTERNOON AND EARLY EVENING PERIODS WILL CONTINUE TUESDAY AND
TUESDAY NIGHT. SEVERE WEATHER WILL REMAIN A THREAT FOR MAINLY FAR
NORTHERN MISSOURI AND EXTREME NORTHEAST KANSAS...AS WELL AS VERY
HEAVY RAINFALL WHICH COULD RESULT IN ADDITIONAL FLOODING OR
AGGRAVATE THE FLOODING PROBLEMS ALREADY OCCURRING WILL PERSIST.
CONFIDENCE REMAINS LOW ON TIMING AND EXACT LOCATION OF THESE STORM
SYSTEMS DUE TO THE MANY OUT FLOW BOUNDARIES PREVIOUS SYSTEMS HAVE
LEFT BEHIND.

ON WEDNESDAY A COLD FRONT WILL MOVE THROUGH THE REGION AND ENCOUNTER
A VERY UNSTABLE AIRMASS. SCATTERED STRONG TO SEVERE THUNDERSTORMS
ARE
EXPECTED TO FORM ALONG THIS COLD FRONT BEFORE IT EXITS THE REGION
FRIDAY EVENING.

IN ADDITION TO THE THUNDERSTORM THREAT...VERY WARM AND HUMID
CONDITIONS WILL CONTINUE THIS WEEK...ALTHOUGH THUNDERSTORM ACTIVITY
MAY PROVIDE SOME PERIODS OF RELIEF. TEMPERATURES IN THE 90S COMBINED
WITH HIGH RELATIVE HUMIDITY WILL PRODUCE HEAT INDICES AROUND OR
ABOVE 100 DEGREES AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN CENTRAL MISSOURI THIS
AFTERNOON...AND AGAIN ACROSS FAR NORTHERN MISSOURI TONIGHT AND
TUESDAY NIGHT. ON WEDNESDAY MOST AREAS MAY NEED TO ACTIVATE
SPOTTERS.

DB

In the hours before

Local storm report, Jun 21, 8:15 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             LIVONIA                 40.49N 92.70W
06/21/2010  E0.88 INCH       PUTNAM             MO   PUBLIC

&&

NRR
Special weather statement, Jun 21, 8:16 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
816 PM CDT MON JUN 21 2010

MOZ001-011-220200-
ATCHISON MO-HOLT MO-
816 PM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATCHISON AND
NORTHWESTERN HOLT COUNTIES UNTIL 900 PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CRAIG...OR 13 MILES
NORTHEAST OF FALLS CITY...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CRAIG...FAIRFAX AND CORNING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4038 9524 4018 9516 4017 9546 4020 9547
      4021 9548 4023 9548 4024 9550 4025 9553
      4026 9555 4029 9558
TIME...MOT...LOC 0116Z 262DEG 10KT 4024 9547

21
Local storm report, Jun 21, 8:43 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
843 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             6 SSE LANCASTER         40.44N 92.49W
06/21/2010  M1.75 INCH       SCHUYLER           MO   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL REPORTED BY SHERRIFS PATROL. ALSO AN
            UNCONFIRMED REPORT BY AMBULANCE OPERATOR OF FUNNEL CLOUD
            4 MILES SOUTH OF LANCASTER.

&&

KBRONIS
Local storm report, Jun 21, 8:45 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             CORNING                 40.25N 95.45W
06/21/2010  E1.00 INCH       HOLT               MO   LAW ENFORCEMENT

&&

DB
Special weather statement, Jun 21, 9:20 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT MON JUN 21 2010

MOZ004-005-220245-
GENTRY MO-HARRISON MO-
920 PM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRISON AND NORTHEASTERN
GENTRY COUNTIES UNTIL 945 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF ALBANY...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEW HAMPTON AND MARTINSVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4022 9408 4029 9439 4038 9438 4040 9407
TIME...MOT...LOC 0220Z 275DEG 11KT 4033 9428

21
Special weather statement, Jun 21, 9:32 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
932 PM CDT MON JUN 21 2010

MOZ011-012-220315-
ANDREW MO-HOLT MO-
932 PM CDT MON JUN 21 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOLT AND NORTHWESTERN
ANDREW COUNTIES UNTIL 1015 PM CDT...

AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUND CITY...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FILLMORE.

LAT...LON 4022 9519 4018 9508 4015 9508 4013 9506
      4014 9497 4009 9483 3991 9501 4012 9532
TIME...MOT...LOC 0232Z 300DEG 17KT 4012 9517

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:17 PM CDTSpecial Weather StatementEAXPutnam28 min
Jun 21, 7:28 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler32 min
Jun 21, 7:30 PM CDTSpecial Weather StatementEAXMercer30 min
Jun 21, 7:38 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam, Sullivan26 min
Jun 21, 7:45 PM CDTAreal Flood AdvisoryEAXPutnam, Schuyler4 hr
Jun 21, 7:56 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler34 min
Jun 21, 8:16 PM CDTSpecial Weather StatementEAXAtchison44 min
Jun 21, 8:23 PM CDTSevere Thunderstorm WarningEAXSchuyler22 min
Jun 21, 8:26 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt34 min
Jun 21, 8:36 PM CDTAreal Flood AdvisoryEAXAtchison, Holt2 hr
Jun 21, 8:56 PM CDTSevere Thunderstorm WarningEAXHolt34 min
Jun 21, 9:20 PM CDTSpecial Weather StatementEAXGentry25 min
Jun 21, 9:32 PM CDTSpecial Weather StatementEAXHolt43 min
Jun 21, 11:33 PM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 22, 2:56 AM CDTSpecial Weather StatementEAXAtchison49 min
Jun 22, 4:17 AM CDTHeat AdvisoryEAXBates, Carroll, Cass, Chariton, Clay, Cooper and 13 more38 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.